Bulletin of the Belgian Mathematical Society - Simon Stevin

A new proof of extreme amenability of the unitary group of the hyperfinite II$_1$ factor

Philip A. Dowerk and Andreas Thom

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We provide an alternative proof for the extreme amenability of the unitary group of the hyperfinite II${}_1$-factor von Neumann algebra, endowed with the strong operator topology.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 22, Number 5 (2015), 837-841.

Dates
First available in Project Euclid: 17 December 2015

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1450389251

Digital Object Identifier
doi:10.36045/bbms/1450389251

Mathematical Reviews number (MathSciNet)
MR3435085

Zentralblatt MATH identifier
1347.46046

Subjects
Primary: 22A05: Structure of general topological groups 54H11: Topological groups [See also 22A05]

Keywords
hyperfinite factor extreme amenability concentration of measure

Citation

Dowerk, Philip A.; Thom, Andreas. A new proof of extreme amenability of the unitary group of the hyperfinite II$_1$ factor. Bull. Belg. Math. Soc. Simon Stevin 22 (2015), no. 5, 837--841. doi:10.36045/bbms/1450389251. https://projecteuclid.org/euclid.bbms/1450389251


Export citation